American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Michelle Chu and Han Li. Small generators of cocompact arithmetic Fuchsian groups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mikhail Belolipetsky. Arithmetic hyperbolic reflection groups. Bull. Amer. Math. Soc. 53 (2016) 437-475.
Abstract, references, and article information   
View Article: PDF

[3] Aurel Page. Computing arithmetic Kleinian groups. Math. Comp. 84 (2015) 2361-2390.
Abstract, references, and article information   
View Article: PDF

[4] Oliver Braun and Renaud Coulangeon. Perfect lattices over imaginary quadratic number fields. Math. Comp. 84 (2015) 1451-1467.
Abstract, references, and article information   
View Article: PDF

[5] Ian Kiming. Lifts of projective congruence groups, II. Proc. Amer. Math. Soc. 142 (2014) 3761-3770.
Abstract, references, and article information   
View Article: PDF

[6] Matthew Stover. Volumes of Picard modular surfaces. Proc. Amer. Math. Soc. 139 (2011) 3045-3056. MR 2811261.
Abstract, references, and article information   
View Article: PDF

[7] Mihran Papikian. On finite arithmetic simplicial complexes. Proc. Amer. Math. Soc. 139 (2011) 111-124. MR 2729075.
Abstract, references, and article information   
View Article: PDF

[8] Omer Yayenie. Subgroups of some Fuchsian groups defined by two linear congruences. Conform. Geom. Dyn. 11 (2007) 271-287. MR 2365641.
Abstract, references, and article information   
View Article: PDF

[9] Thomas Gauglhofer and Klaus-Dieter Semmler. Trace coordinates of Teichmüller space of Riemann surfaces of signature $(0,4)$. Conform. Geom. Dyn. 9 (2005) 46-75. MR 2133805.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Lascurain Orive. Some presentations for $\overline{\Gamma}_0(N)$. Conform. Geom. Dyn. 6 (2002) 33-60. MR 1948848.
Abstract, references, and article information   
View Article: PDF

[11] Hershel M. Farkas and Irwin Kra. Combinatorial and number theoretic applications. Graduate Studies in Mathematics 37 (2001) 463-509.
Book volume table of contents
View Article: PDF

[12] Hershel M. Farkas and Irwin Kra. Function theory for the modular group $\Gamma $ and its subgroups. Graduate Studies in Mathematics 37 (2001) 147-263.
Book volume table of contents
View Article: PDF

[13] Hershel M. Farkas and Irwin Kra. The modular group and elliptic function theory. Graduate Studies in Mathematics 37 (2001) 1-69.
Book volume table of contents
View Article: PDF

[14] Hershel M. Farkas and Irwin Kra. Theta functions with characteristics. Graduate Studies in Mathematics 37 (2001) 71-145.
Book volume table of contents
View Article: PDF

[15] Hershel M. Farkas and Irwin Kra. Theta Constants, Riemann Surfaces and the Modular Group. Graduate Studies in Mathematics 37 (2001) MR MR1850752.
Book volume table of contents   

[16] Hershel M. Farkas and Irwin Kra. Partition theory: Ramanujan congruences. Graduate Studies in Mathematics 37 (2001) 325-437.
Book volume table of contents   
View Article: PDF

[17] Hershel M. Farkas and Irwin Kra. Theta constant identities. Graduate Studies in Mathematics 37 (2001) 265-323.
Book volume table of contents   
View Article: PDF

[18] Hershel M. Farkas and Irwin Kra. Identities related to partition functions. Graduate Studies in Mathematics 37 (2001) 439-462.
Book volume table of contents   
View Article: PDF

[19] Mark D. Baker. Link complements and the Bianchi modular groups. Trans. Amer. Math. Soc. 353 (2001) 3229-3246. MR 1695016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] L. Ya. Vulakh. The Markov spectra for Fuchsian groups. Trans. Amer. Math. Soc. 352 (2000) 4067-4094. MR 1650046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mong-Lung Lang and Ser-Peow Tan. Normalizers of the congruence subgroups of the Hecke group II. Proc. Amer. Math. Soc. 128 (2000) 2271-2280. MR 1712893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Stefan Johansson. On fundamental domains of arithmetic Fuchsian groups. Math. Comp. 69 (2000) 339-349. MR 1665958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mong-Lung Lang and Ser-Peow Tan. Normalizers of the congruence subgroups of the Hecke group $G_5$. Proc. Amer. Math. Soc. 127 (1999) 3131-3140. MR 1641120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Antonio Lascurain Orive. The shape of the Ford domains for $\Gamma_0(N)$. Conform. Geom. Dyn. 3 (1999) 1-23. MR 1668275.
Abstract, references, and article information   
View Article: PDF

[25] Donald G. James. Conjugacy classes of $SU(h,\mathcal O_S)$ in $SL(2,\mathcal O_S)$. Trans. Amer. Math. Soc. 351 (1999) 825-835. MR 1451605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[27] Frank Williams and Robert J. Wisner. Cohomology of certain congruence subgroups of the modular group. Proc. Amer. Math. Soc. 126 (1998) 1331-1336. MR 1451836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Donald G. James. Conjugacy classes of symmetries in orthogonal groups. Proc. Amer. Math. Soc. 125 (1997) 747-753. MR 1416090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. G. James and C. Maclachlan. Fuchsian Subgroups of Bianchi Groups. Trans. Amer. Math. Soc. 348 (1996) 1989-2002. MR 1348863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. W. Mason and R. W. K. Odoni. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996) 721-726. MR 1322935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia